# SDR 9900281229

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY PATH LIGHTS OUT IN FORWARD AFT SECTION OF CABIN.  REPLACED BATTERY SOURCE, OPERATIONAL CHECK OK.
